Discussion in 'Fibromyalgia Main Forum' started by WhoSaid, Sep 24, 2008.

  1. WhoSaid

    WhoSaid New Member

    I started taking Lyrica a few weeks ago and at first I felt like I was stoned. Not all the time but in waves.
    At first the pain went away completely but now it seems that the Lyrica doesn't last the full 12 hours. I am not in pain like I was but uncomfortable.
    I can now do things I haven't been able to do for a very long time like just walking down stairs or stepping off a curbing. I actually feel like I have more of a life.
    It also changed my vision. Sadly, I had just gotten a new pair of glasses that were great.
    One good thing is I can now go to bed and sleep!
    Wondering if I should have my doc. up the dose from 75MG that I take twice a day.
  2. harmony21

    harmony21 New Member

    Iam on 325mg daily along with other meds as well, should I miss a dose I too feel dizzy. My aeyes have improved at

    least the short sighted part and I now take two at night whci konks me out till the morning mostly

    I wouldnt be without it, its my life saver

    angel blessings

  3. FMsaddenedspirit

    FMsaddenedspirit New Member

    I to use Lyrica,
    I am on the max does allowed ,450 mg total.. that's 150 mg three times a day ... It did get me out of bed and made life bearable. I was able to go back to work. Still Struggle , but it does help

    they started me on a lower does with Lyrica , and moved me up pretty fast , I thank God for Lyrica , Don't know if I could do it without it...

    Good luck , Glad it's helping you

    I spend a lot of time on this board just reading and trying to get educated , Don't post very often

    Good Luck to you and best wishes
  4. mjj3

    mjj3 New Member

    Had read a few things on the internet about use with fibro. and you mentioned it helped with your eyes mine have been very blurry and i am on skelaxin and ibuprfen for pain still have significant pain and discomfort and headaches newly diagnosed and have been through the round with various doctors since January trying to figure out what is up. My doc wanted me to try trazadone for sleep but if this helps for sleep too maybe i shuld ask about it, do you have any side effects with it.
  5. rixie

    rixie New Member

    I just started taking Lyrica. Like yesterday. I'm pleased to see it seems to be helping some people, but I also just read somewhere that one of the "side effects" is weight gain. I'm really not okay with that. Over the last three to four years I lost about 65lbs and I'm DO NOT want to find it again!

    Is weight gain something people have experienced with this drug, or is it one of those side effects that's over exaggerated?
  6. dragon06

    dragon06 New Member

    I have been on Lyrica for about 3 years now. It doesn't take the pain completely away but it helps make it bearable. I do take other pain meds with it. I take 600mg a day. Sometimes it does take higher doses to get the relief you need. Also, I had issues with my vision when I started Lyrica and it did take a few months but it eventually went back to normal, either that or I got used to it cause I never went for glasses.

    I am very happy with all Lyrica has done for me and I will not stop taking it.

    Oh, and I have not gained any weight on Lyrica.[This Message was Edited on 09/26/2008]